Tareg Dermatitis Exfoliative Side Effect Reports
The following Tareg Dermatitis Exfoliative side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dermatitis Exfoliative, can occur, and what you can do about them.
A side effect could appear soon after you start Tareg or it might take time to develop.
|Dermatitis Exfoliative, Toxic Skin Eruption, Pruritus, Eosinophil Count Increased, Renal Failure, Dehydration|
This Dermatitis Exfoliative side effect was reported by a health professional from FR. A 81-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tareg (dosage: 1 Df, Qd), which was started on 2009. Concurrently used drugs:
|Anaemia, Condition Aggravated, Dermatitis Exfoliative, Eczema, Erythema, Lichenoid Keratosis, Lymphoma, Pruritus, Rash|
This Dermatitis Exfoliative Tareg side effect was reported by a consumer or non-health professional from FRANCE on Mar 23, 2009. A male , 85 years of age, was diagnosed with
|Agranulocytosis, Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Neutropenia, Pruritus, Rash Maculo-papular, Toxic Skin Eruption|
This is a Tareg side effect report of a 76-year-old female patient (weight:NA) from FRANCE, suffering from the following symptoms/conditions: NA, who was treated with Tareg (dosage:NA, start time: Mar 10, 2006), combined with:
|Dermatitis Exfoliative, Eosinophilia, Erythema Multiforme, Rash Maculo-papular, Toxic Skin Eruption|
A 76-year-old female patient (weight: NA) from FRANCE with the following symptoms: NA started Tareg treatment (dosage: NA) on Mar 10, 2006. Soon after starting Tareg treatment, the consumer experienced several side effects, including:
|Dermatitis Exfoliative, Face Oedema, Pyrexia, Renal Failure Acute|
A patient from FRANCE was prescribed and started Tareg on Sep 20, 2005. Patient felt the following Tareg side effects: dermatitis exfoliative, face oedema, pyrexia, renal failure acute Additional patient health information: male , 53 years of age, weighting 196.2 lb, The consumer reported the following symptoms: . Tareg dosage: 80 Mg, Qd. Concurrently used drugs:
|Dermatitis Bullous, Dermatitis Exfoliative, Photosensitivity Reaction|
This report suggests a potential Tareg Dermatitis Exfoliative side effect(s) that can have serious consequences. A 50-year-old female patient from FRANCE (weight:NA) was diagnosed with the following health condition(s): NA and used Tareg (dosage: NA) starting Jun 20, 2005. Soon after starting Tareg the patient began experiencing various side effects, including:
Tareg Dermatitis Exfoliative Causes and Reviews
Eczema is a term for several different types of skin swelling. Eczema is also called dermatitis. Most types cause dry, itchy skin and rashes on the face, inside the elbows and behind the knees, and on the hands and feet. Scratching the skin can cause it to turn red, and to swell and itch even more.
Eczema is not contagious. The cause is not known. It is likely caused by both genetic and environmental factors. Eczema may get better or worse over time, but it is often a long-lasting disease. People who have it may also develop hay fever and asthma.
The most common type of eczema is atopic dermatitis. It is most common in babies and children but adults can have it too. As children who have atopic dermatitis grow older, this problem may get better or go away. But sometimes the skin may stay dry and get irritated easily.
Treatments may include medicines, skin creams, light therapy, and good skin care. You can prevent some types of eczema by avoiding
- Things that irritate your skin, such as certain soaps, fabrics, and lotions
- Things you are allergic to, such as food, pollen, and animals
NIH: National Institute of Arthritis and Musculoskeletal and Skin Diseases
Tareg Dermatitis Exfoliative Reviews
|Tue, 02 Aug 2011|
Oh no! I used a different tablet for my high blood pressure which caused severe coughing. After disccusing it with my doctor, she prescribed TAREG 80mg. If this tablet has the same side effects, then it is going to be of no use to me. I guess it is back to the doctor now.
|Sun, 30 Jan 2011|
|Mon, 26 Dec 2011|
co-Tareg was a good solution for bp of my wife, but now She has a trouble as her bp 170/100 and we use capoten to reduce it ( what Iam asking now : can we use capoten instead of co-Tareg 160/12.5 ?
|Sun, 26 Jul 2009|
|Wed, 03 Mar 2010|
|I am currently taking Tareg 80mg / 1 per day for the last two years due to hypertension/high blood pressure and have been recently having strange side effects from this medication. I have been gyming for the last year, have stopped smoking and eat a well balance diet. I was told I must stay on these pills for life... is this really neccesary or can I look at alternative treatment for this. I have dizzy spells, restlessness, sore joints, tight muscles and have moments where, and I feel foolish for saying this, but I just can't speak my thoughts properly, fumble my words or just forget what I was doing altogether -regularly! Please share your advice!|
|Thu, 02 Jun 2011|
|May I take it with my vitamins and will I gain weight "Tareg 160|
|Wed, 27 Jan 2010|
|I asked for a doctor's an opinion with regards to coughing and phlegm when using Co-Tareg to be sent to geomar.net. I paid R 115 with my credit card and to date I have received nothing. Is this whole thing a scam ! amp;gt;:o|